# SDR USAA2013071700008

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 6,708 hours, 2,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS CRACKED AT DOOR 4R.  REPLACED EMERGENCY EXIT SIGN LENS AT DOOR 4R.
